This article is cited in 2 scientific papers (total in 2 papers)
On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems
V. A. Skvortsov
The existence of null series in the Haar system with coefficients approaching zero at any prescribed rate admissible for such series is proved, and a class of null series in the Walsh system with coefficients tending to zero sufficiently rapidly is also constructed. It is proved that the series of squares of coefficients of a null series in the Walsh system may diverge arbitrarily slowly.
Bibliography: 6 titles.
PDF file (994 kB)
Mathematics of the USSR-Izvestiya, 1977, 11:3, 665–676
MSC: 42A56, 42A20
V. A. Skvortsov, “On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977), 703–716; Math. USSR-Izv., 11:3 (1977), 665–676
Citation in format AMSBIB
\paper On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47
Sh. T. Tetunashvili, “Trigonometric, Walsh, and Haar null-series”, Sb. Math., 187:3 (1996), 413–450
|Number of views:|